# SDR KY7A20230120038

- Difficulty date: December 19, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N31171
- Make and model: Swrngn SA227AC
- Aircraft serial: AC605
- Aircraft time: 36,022 hours, 53,825 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Compensator
- Part number: 8974768
- Part serial: 9113097163
- Condition: Faulted
- Location: Egt
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E1 DOESN'T MAKE TORQUE ON GROUND OR IN FLIGHT.  REMOVED & REPLACED EGT COMPENSATOR AND PREFORMED ENGINE RIGGING CHECK PER SA227 MM CH 71-00-30.
